English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Harmonic Analysis of Linear Fields on the Nilgeometric Cosmological Model

Tanimoto, M. (2004). Harmonic Analysis of Linear Fields on the Nilgeometric Cosmological Model. Journal of Mathematical Physics, 45, 4896-4919. Retrieved from http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=JMAPAQ000045000012004896000001&idtype=cvips&gifs=yes.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5196-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5197-5
Genre: Journal Article

Files

show Files
hide Files
:
0402058.pdf (Preprint), 331KB
Name:
0402058.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Tanimoto, Masayuki1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: To analyze linear field equations on a locally homogeneous spacetime by means of separation of variables, it is necessary to set up appropriate harmonics according to its symmetry group. In this paper, the harmonics are presented for a spatially compactified Bianchi II cosmological model -- the nilgeometric model. Based on the group structure of the Bianchi II group (also known as the Heisenberg group) and the compactified spatial topology, the irreducible differential regular representations and the multiplicity of each irreducible representation, as well as the explicit form of the harmonics are all completely determined. They are also extended to vector harmonics. It is demonstrated that the Klein-Gordon and Maxwell equations actually reduce to systems of ODEs, with an asymptotic solution for a special case.

Details

show
hide
Language(s): eng - English
 Dates: 2004
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 45 Sequence Number: - Start / End Page: 4896 - 4919 Identifier: -

Source 2

show
hide
Title: 12
Source Genre: Issue
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: - Identifier: -